I'm in treatment for hcv almost 3 months now & a few weeks ago rashes started slowly on my body & I will be off the incivek in two days. Is my skin condition going to go away? It is so bad right now I want to jump out of my skin! Help!! Will the rashes go away?
Hi birdyzeus, that's what I'm told. I'm also experiencing the same thing.. I've been trying all sorts of things to relief the itching. When the itching gets really bad I take a half of tranquilizer and it helps calm it down. I'm also going on the end of my 6th week on incivek.. What have you been using to try n calm the itching?
The rash (and other side effects) varies greatly between people. Do not expect the rash to go away just becasue you stopped one fo the poisons. I am in week 36 and still have a rash, although not as severe as you mention. I can relay what my Docs told me which seemed to work. QUIT TAKING HOT SHOWERS, they just dry out the skin. Use the HydroCortisone 1% cream liberally and then cover that with high quality skin moisturizer. Stay out of the sun and drink more WATER!! Congrats on making it this far. Things will change once the Incivek poison is done, but you will still have "issues" over the next 36 weeks. Good luck and stay positive no matter how hard it gets/
I quit the Incevik 6 weeks in. I was doing very well for a while but slowly developed rectal problems. They increased in intensity, I thought I was passing hot lava and almost passed out. When I dabbed with tissue it was full of blood. I decided right then I would quit.
My rectal problems went away with 24 hours but now I getting these rashes all over my body. I never experience that while I was on the drug and it's maddening. It's hard to wear clothes because the rub. I would notice that small areas on my body we began to heat up and then build in intensity. I swear I was going mad.
The Doctor said to take Benedryl but that didn't help at all. About an hour ago I took the following:
I am not finding any relief and I can feel the hot spots beginning to build in intensity.
I went to the ER Yesterday and they were skeptical but gave me some intravenous drugs. Today I was feeling so lousy I was scared I would die and went to the ER. They had no answers.
Currently my neck and face feels on fire, I though once i stopped the drug I was begin to normalize but quite the opposite is true, it only got worse!! I won't be taking that poison again and I think the manufacturer misrepresents the side effects of the drugs. I feel like a guinea pig,
Pls don't give up . I've done the ribo & interferon 4 times in the past 15 years . I was never so happy they made this drug and the success rate it has . I know about the rash & rectal burning blood in my stool .all the GREAT side affects lol I have it on my face . And if I sweat a lil my skin crawls .ive seen 4 close friends pass away from having the dragon .( hep) .theres nothing these drugs can do that compare to the alternative . Pls don't give up
- Incivek Information for Consumers
- Incivek Information for Healthcare Professionals (includes dosage details)
- Side Effects of Incivek (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2011 • 3 answers
Posted 27 Jul 2011 • 1 answer
Posted 30 Sep 2011 • 2 answers
Off incivek for 7 months. Still virus free, but the bad skin problems continue.Anyone else havethis?
Posted 11 Jan 2013 • 4 answers
Posted 17 Feb 2013 • 4 answers